# SDR DALA2019042532645

- Difficulty date: April 20, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 71,680 hours, 23,741 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Condition: Dirty
- Location: Aft Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 R AFT ENTRY DOOR CAUTION LIGHT DURING TAXI TO GATE. CORRECTIVE ACTION: CLEANED AFT RT DOOR SWITCH, CYCLED SWITCH- FUNCTIONED NORMAL. (5428088)
